RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 97, Issue 1  


Artin–Hasse Exponential Mapping, Algebraic Groups in Positive Characteristic, and the Nottingham Group
Ya. V. Abramov
3
On the Regularity of Solutions of the Cauchy Problem for the Zakharov–Kuznetsov Equation in Hölder Norms
A. P. Antonova, A. V. Faminskii
13
On Schur's Conjecture in $\mathbb R^4$
V. V. Bulankina, A. B. Kupavskii, A. A. Polyanskii
23
Essential Signatures and Canonical Bases of Irreducible Representations of the Group $G_{2}$
A. A. Gornitskii
35
The Maupertuis–Jacobi Principle for Hamiltonians of the Form $F(x,|p|)$ in Two-Dimensional Stationary Semiclassical Problems
S. Yu. Dobrokhotov, D. S. Minenkov, M. Rouleux
48
$n$-Copure Projective Modules
Zenghui Gao
58
On an Extremal Property of Normal Matrices
N. V. Ilyushechkin
67
Explicit Embeddings of Finite abelian $p$-Groups in the Group $\mathcal J(\mathbb F_p)$
D. D. Kiselev
74
Orthogonality of the Modules of Dual Groups
Yu. V. Kostromina
80
On New Ideal (Noninteracting) Gases in Supercritical Thermodynamics
V. P. Maslov
85
On the Asymptotic Estimates of Solutions of Emden–Fowler Type Equations
V. S. Samovol
103
Mean Values of Some Multiplicative Functions
A. A. Sedunova
115
The Moutard Transformation of Two-Dimensional Dirac Operators and Möbius Geometry
I. A. Taimanov
129
Locally Chebyshev Sets on the Plane
A. A. Flerov
142

Brief Communications
Differential Invariants and Problems of Contact and Point Equivalence of Functions on $n$-Jet Spaces $J^n\mathbb R$
P. V. Bibikov
150
On a Generalization of Kloosterman Sums
A. V. Ustinov
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019